# SDR GTIA2021011835549

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 5,645 hours, 2,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT VERY LOUD RUMBLING AND VIBRATION FROM UNDER COCKPIT, FORWARD GALLY.  1ST TIME WITH ELECTRICAL SMOKE SMELL.  2ND TIME NO SMELL.  3RD TUNE ON GROUND.  PERFORMED GVI PERFORMED EVAC TEST SYSTEM OPERATIONS NORMAL AT THIS TIME, IAW AMM 21-26-00.
